# SDR MWEA010790

- Difficulty date: May 21, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 723,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 591013037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RADIOGRAPH RLB (RT LOWER VENTRAL DOOR CORNER BELOW FLOOR).  VERIFIED VISUALLY THAT CRACK HAS PROGRESSED AFT, BEYOND AN EXISTING ANGLE REPAIR.  LOCATION IS ON AFT SIDE OF AFT PRESSURE BULKHEAD BELOW VENTRAL DOOR SCUFF PLATE AT RIGHT SIDE OF ANGLE EXTRUSION.  REMOVED UPPER STEP PLATE, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR ANGLE.
